# SDR ASOA2015060513054

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 35,754 hours, 32,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unserviceable
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT IN GALLEY UNSERVICEABLE.   R & R GALLEY EMERGENCY LIGHT IAW AMM 33-51-10.
